| Model Number |
TFNT30 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Scratched Material (3020)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported following the intraocular lens implantation the patient had experienced halos and blur vision.The lens was slightly displaced and was scratched.The lens was explanted in a secondary procedure.Patient received a replacement lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is:(b)(4).